# SDR GAIA00435

- Difficulty date: July 18, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: TYPICAL
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: MAINTENANCE ONLY. NO FLIGHT: EMERGENCY BATTERY INOP.CORRECTIVE ACTION: REPLACED ALL BATTERIES IN BOTH L-1 COCKPIT ENTRANCE DOOR EMERGENCY LIGHTS. SYSTEM OPERATIONAL CHECKS GOOD. A/C RETURNED TO SERVICE.
